A new lower bound for the non-oriented two-dimensional bin-packing problem

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01378285
Contributor : Antoine Jouglet <>
Submitted on : Sunday, October 9, 2016 - 7:16:17 PM
Last modification on : Thursday, May 16, 2019 - 3:54:07 PM

Identifiers

Citation

François Clautiaux, Antoine Jouglet, Joseph El Hayek. A new lower bound for the non-oriented two-dimensional bin-packing problem. Operations Research Letters, Elsevier, 2007, 35 (3), pp.365 - 373. ⟨10.1016/j.orl.2006.07.001⟩. ⟨hal-01378285⟩

Share

Metrics

Record views

156